# SDR DALA2019070304029

- Difficulty date: June 28, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,103 hours, 31,952 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, DENT ON AILERON CONTROL TAB UPPER FACE AT RT WING. AILERON CONTROL TAB RT P/N 5910047-410 S/N 518 WAS REMOVED PER AMM 27-10-02 AILERON CONTROL TAB P/N 5910047-502 S/N NSN1 WAS INSTALLED PER AMM 27-10-02. TAB, AILERON, C OFF 09-5750-9-0002 05078 ON 09-5750-9-0002 99001. (LP1146079)
